# SDR UIEA2024101701047

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LH, INBOARD FLAP, AFTER FLAP WITH SEVERAL DENTS( ONE DENT WAS REPAIRED IAW SRM 57-53-01-2R-1 & SRM 51-70-10-2R-4. NO FURTHER DEFECTS NOTED. )
